brittlerma
could i be pregnant on birthcontrol AGAIN?!?! please help!!
March 4, 2013 at 1:31 PM

I'm kind of panicing here and i need to know if maybe i should go and buy a PT....when i got pregnant with my son i was on the pill. i had decided that after my daughter i wasnt ready to have another child for a while. she was born in feb of 2010...my son by suprise was born may 2012. he turned 10 months old yesterday. well i decided that i didnt want anymore children by suprise so my doctor told me to get the mirina IUD. i had it put in in July 2012....a month later i got really sick and was in and out of the hospital for a month (would be in for 2 weeks, out 1 week then went back for 2 more weeks) during that time i was put on a VERY strong round of antibiotics. they tried 4 different antibiotics during this time and each were the strongest they made. i cannot remember the names of them all. but once they decided that it wasnt an infection and figured out that it was an autoimmune disease they put me on a stong round of steriods for 2 months. well sometime during that time my husband and i had "done the deed". after that i didnt really have a period. i would spot which was weird for me but i put it off as a side effect of the mirina. but i've put on weight, been moody, been exsausted, been nausious and had heartburn, but once again, i've put it off as side effects. but now i swear to god that it feels like something is kicking me. im hoping to god that its just muscle spasims. is it possible to get pregnant while on the mirina after going through as much strong antibiotics like i did? i know you can on the pill...i've googled it and im getting both yes and no answers. i dont know what to do. i cant bring this up to my DH as of yet...honestly im too scared to unless i AM pregnant. has ANYONE ever had this issue? or KNOWN of anyone to have this issue? please tell me asap. i dont know what to do right now and im boarding on panic. PLEASE HELP!!

Replies

  • MusherMaggie
    March 6, 2013 at 7:12 PM
    Antibiotics render birth control less effective. You'd better test!
  • Pammi86
    by Pammi86
    March 6, 2013 at 9:13 PM

    I would do the logical thing and test!

  • splatz
    by splatz
    March 6, 2013 at 9:42 PM
    This.

    Quoting MusherMaggie:

    Antibiotics render birth control less effective. You'd better test!
  • Kris_PBG
    March 6, 2013 at 9:47 PM
    This!


    Quoting KJH78:

    You won't rest until you take a test or two.....I would get a test.


  • Supermommyof423
    March 7, 2013 at 11:16 AM
    I have the same symptoms with the implanon. I did go through a time where i thought i was pregnant but i wasn't.


    Quoting cookinmommyof1:

    It is possible. If you are preg it will have to be removes, which often times causes a miscarriage. Get a hpt ot call myour dr. Im nsure much of what you're experiencing can be attributed to nthe mirena. I have a friend with it and there were a couple times nshe swore she was preg but wasn't. Her dr assured her its quite common to have symptoms such as bloating, spotting, not periods on occassion, nausea, fatigue, etc. Good luck. the only way to be sure is to test

  • fairymom82
    March 9, 2013 at 10:01 PM
    I had my boys with bc fist was pill then diaphram and bc patch both then i had a mirina and miscarried during removal now i have my tubes tied since my kidneys can't handle any more babies . my mom had me with an old school iud i have a scar on my thigh where jt grew into my skin and was removed after birth so please just take atest to be sure . i have Crohn disease and often had pregnancy symptoms before bad flares so check with your dr too in either case
Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN